<< Previous Topic | Next Topic >>Return to Index  

reposting Provera question

June 30 2011 at 7:11 PM
Mrs. M  (no login)

 
MD prescribed Provera 10 mg once a day for 12 days b/c CD 53 P4 was

 
 Respond to this message   
AuthorReply
E&H
(no login)

You didn't finish writing the question

June 30 2011, 7:59 PM 

but just wanted to say that after stopping provera you period will come 5 days later.

 
 Respond to this message   
Mrs. M
(no login)

CD 53 P4 is less than .02 and E2 is 230.

June 30 2011, 9:14 PM 

Will provera cause ovulation and then luteal phase or does withdrawal of provera bring on AF?
Thanks E&H for your response. I knew you would know the answer and was hoping you would the post. I'm not sure why complete post is not coming up. It happened twice.

 
 Respond to this message   
Anonymous
(no login)

The board's coding has trouble with the symbols for "less than" or "greater than"

June 30 2011, 9:26 PM 

Probably why the posts did not go through

But about your provera question, it will not make you ovulate. It is a progesterone and will raise your progesterone levels (to mimic ovulation), then when you stop taking it after 10 days or so, you will get a withdrawal bleed "period".

It still depends though if you have a lining built up, sounds like your RE is assuming lining is there from estrogen but that you are not going to ovulate on your own.

 
 Respond to this message   
Mrs. M
(no login)

Thank you! nt

July 1 2011, 6:43 AM 


 
 Respond to this message   
E&H
(no login)

Your period will

July 1 2011, 7:32 AM 

come 5 days after stopping it as it. Will not make you ovulate as the pp said but it will definitely make you bleed.

 
 Respond to this message   
Mrs. M
(no login)

Thanks again! nt

July 1 2011, 7:52 PM 


 
 Respond to this message   
Current Topic - reposting Provera question
  << Previous Topic | Next Topic >>Return to Index  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement